On Some Bounds of Ostrowski and Cebysev type

Full text for this resource is not available from the Research Repository.

Ahmad, Farooq, Cerone, Pietro, Dragomir, Sever S and Mir, N. A (2010) On Some Bounds of Ostrowski and Cebysev type. Journal of Mathematical Inequalities, 4 (1). pp. 53-65. ISSN 1846-579X


Making use of an identity of Dragomir and Barnett, proved in [13] [published in J. Indian Math. Soc. (N.S.), 66 (1999), No. 1-4, 237-245], some new Ostrowski and Cebysev type inequalities involving two functions have been developed. Bounds obtained for the new established Ostrowski and Cebysev type inequalities are of interest and are better than the bounds available in the literature for these type of inequalitie

Item type Article
URI https://vuir.vu.edu.au/id/eprint/8570
Official URL http://files.ele-math.com/articles/jmi-04-07.pdf
Subjects Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Historical > FOR Classification > 0101 Pure Mathematics
Historical > SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Keywords ResPubID19671, Ostrowski type inequalities, Cebysev type inequalities, integral inequalities
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login